MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE STC 18; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 80617
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 03-dec-2018.A renegade stc 18 was selected for an embolization procedure in the severely tortuous and moderately calcified internal iliac artery.However, the device was unable to be advanced to the lesion.The procedure was completed with a different device.There were no patient complications.However, device analysis found the shaft was separated.Device eval by manufacturer: returned product consisted of a renegade stc-18 micro-catheter.The hub, shaft and tip were microscopically examined.Under microscopic evaluation it was noticed that the device looked to be cut/detached/separated at the tip area.The device was measured and there was approximately 16cm of the device missing from the tip end.The device should measure 130cm long.The actual measured device was 114cm.Inspection of the remainder of the device, revealed no other damage or irregularities.A.014 thruway test guidewire was inserted into the device and the wire transcended through the lumen with no hesitations or restrictions.

Brand Name
RENEGADE STC 18
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8164480
Report Number2134265-2018-64268
Device Sequence Number11307444
Product Code DQO
UDI-Device Identifier08714729444466
UDI-Public08714729444466
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Model Number80617
Device Catalogue Number80617
Device Lot Number0021950601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR